# SDR COMA0010203

- Difficulty date: June 19, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- Aircraft time: 21,068 hours, 22,448 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Sensor
- Part number: ATG120TR
- Condition: Out Of Adj
- Location: Lt Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF TRIM CONFIG WARNING.  ADJUSTED THE LEFT HAND ELEVATOR TRIM PROXIMITY SENSOR.
